# SDR UIEA2025072301009

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N707GT
- Make and model: Boeing 777F
- Aircraft serial: 67992
- Aircraft time: 11,791 hours, 1,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015003
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER EMERGENCY FLASHLIGHT LIGHT TESTING RED. R & R FO FLASHLIGHT IAW AMM 25-60-00 & TESTED OK.
